# SDR UIEA2019042303939

- Difficulty date: April 23, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,912 hours, 19,680 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Relay
- Part number: BACR13C02
- Condition: Failed
- Location: Apu Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DOOR FAULT ON EICAS( APU TRANSFERRED TO MDDR 110656 CAT C.  LP 1058379 - M5 - T/S PER WDM 49-15-11. REMOVED AND REPLACED INLET DOOR OPEN RELAY (K547). OPS CHECKS GOOD IAW 49-11-00. THIS CLEARS DMI 110656. REMOVED PLACARD AND MCC ADVISED. DISPATCH DF@0520Z.  )
